68423members
359963posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Side affects of Arimidex.....

5 REPLIES 5
Highlighted
Member

Re: Side affects of Arimidex.....

Arimidex There is another similar drug called Exemestane which my Onc would have put me onto if I continued to get side-effects of painful joints from Arimidex. He took me off the latter for a week but I still had my aches and pains (so it could just be \'old age\'!!) and I\'m back on it again now.

Highlighted
Member

Re: Side affects of Arimidex.....

Arimadex side effects I too have had some unpleasant side effects on this drug. My worst being --hot flushes and awake a lot of the nights!!I also feel nauseous and right off food. My Oncologist gave me a break of a week (it was great!) then have had to go back on it. Trying to come to terms as have to have it for 5 yrs.----there is not anything else I can have , am not suitable for tamoxifen. Was pleased to see something in the forum about arimadex best wishes jocjoc shall keep an eye out for more posts on this Trish

Highlighted
Member

Re: Side affects of Arimidex.....

Thanks jpoet Thanks for the advice - will re-post right now.

jocjoc

Highlighted
Member

Re: Side affects of Arimidex.....

Ask for medical help Suggest you re-post this message on the \"Undergoing treatment\" forum as it is more likely to come to people\'s attention there.

However, with regard to indigestion pain, see my posting today on the \"It\'s the pits\" thread in the Treatment forum for relevant comments.

Highlighted
Member

Re: Side affects of Arimidex.....

Side affects of Arimidex..... Hi Folks,

Like some other ladies I am finding this new website very difficult to use but hopefully, after weeks of trying to get to this stage I have found a way thru\'!!!!!

I would like to ask if anyone is experiencing stomach problems caused by Arimidex. I started taking Tamoxifen in October 2002 after undergoing a lumpectomy, mastectomy, 6 months chemo. and 20 sessions of radiotherapy for stage 2 breast cancer. I experienced horrendous flushes and night sweats while on the Tamoxifen but otherwise, felt well however, my oncologist took me off Tamoxifen and swopped me to Arimidex just over two months ago - great I thought. How wrong can you be? I have been in agony with heartburn and indigestion, have felt really down and depressed (not usually like me) and burst into tears if anyone so much as looks at me.

Can anyone let me know if they are experiencing anything like this or is it just me. Should I come off the Arimidex and go back onto Tamoxifen or, should I stick it out and see if things will eventually improve as I now feel Tamoxifen would not give me the protection I need to stop this dreaded disease returning.

I would value anyones advice.

Thank-you.

jocjoc

Highlighted
Member

Side affects of Arimidex.....

Side affects of Arimidex.....